# SDR CALA2013082090599

- Difficulty date: August 16, 2013
- Submitted: August 23, 2013
- Operation: Air carrier
- Aircraft: N824UA
- Make and model: Airbus A319-131
- Aircraft serial: 965
- Aircraft time: 50,299 hours, 20,091 cycles
- Engine: Iae V2522A5
- System (JASC): 2700 · Flight Control System
- Part: Computer
- Part number: 3945128209
- Part serial: 314
- Condition: Faulty
- Location: Nr 2 Elac
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

CREW REPORTED EXCESSIVE ACFT PITCH UP.  AFTER TAKEOFF ACFT NEEDED FWD STICK PRESSURE.  AT CRUISE SPEED CHANGES RESULTED IN LOSS OR GAIN OF ALTITUDE DUE TO SLOW TRIM RESPONSE.  NOTED PITCH UP WAS MORE THAN 2.5 DEGREES PER MIN.  AIRMAN SHOWS CFDS MSG "ELAC2 COM OR WIRING FROM ACCLRM 4 12CE4".   REPLACED ELAC 2 AND ACCLRM-3 AND ACCLRM-4 REF TSM.  ALL TESTED NORMAL PER AMM TASK 27-93-00-710-001-A AND TASK 27-92-16-000-001-A.  ACFT OK FOR SERVICE.
